# SDR 20000727AP001

- Difficulty date: April 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N902WC
- Make and model: Boeing 737247
- Aircraft serial: 19613
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 12952510
- Condition: Open
- Location: Nr 1 Engine
- Part time: 38,499 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 67 - MIA-MGA - ON CLIMB, FUEL HEAT VALVE OPENED, UNABLE TO CLOSE.  AC RETURNED TO MIA 30 MIN AFTER TAKEOFF.  CONFIRMED DEFECT, VALVE PLACE DON MEL 73-2, FUEL HEAT VALVE ORDERED.  (M)
